# SDR AALA20121105008

- Difficulty date: November 4, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 44,924 hours, 5,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR AFT EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR AFT EXIT SIGN.  OPS CHECK NORMAL.
